MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - CW; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA - CW; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMC4646C150TU
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A valiant stent graft system was implanted in a patient for the endovascular treatment of a 50mm diameter thoracic aortic aneurysm.It was reported that during the index procedure, ct showed a type ib endoleak, 20mm above the celiac artery.Intervention was performed on the same day and the patient received a valiant 46mm distal extension.The endoleak was confirmed resolved.Per the physician, the cause of the event was anatomy related.No additional clinical sequelae were reported and the patient is fine.

Brand Name
VALIANT CAPTIVIA - CW
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7792828
Report Number9612164-2018-02085
Device Sequence Number11156405
Product Code MIH
UDI-Device Identifier00643169346802
UDI-Public00643169346802
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2020
Device Model NumberVAMC4646C150TU
Device Catalogue NumberVAMC4646C150TU
Device Lot NumberV07591051
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2018
Initial Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;